# SDR CALA2019082601441

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 62,210 hours, 22,229 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AT STA 129.5, 26" AFT OF FRONT SPAR REQUIRES ACCESS FOR RIB REPAIR. INSTALLED DOUBLER REF. 737-8 SRM55-10-01 REPAIR-11.
